MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta clinica Belgica · 1999

[Hepatonephritis and massive ingestion of buprenorphine].

Houdret N, Asnar V, Szostak-Talbodec N, Leteurtre E, Humbert L, Lecomte-Houcke M, Lhermitte M, Paris J C

Клинический случайСтатьяПеревод в очереди

Аннотация

We present a case of a severe hepatitis associated with acute renal failure and anuria consequently to the ingestion of 112 mg of buprenorphine, 48 hours before. The normalisation of hepatic and renal functions is associated with discontinuation of buprenorphine administration and hemodialysis treatment. Buprenorphine seems to be directly responsible for this hepatonephritis as indicated by the high plasmatic levels of buprenorphine (224 ng/ml) and norbuprenorphine (30 ng/ml) never described until now. Buprenorphine toxicity could be due to the inappropriate ingestion mode (oral instead of sublingual) and could be increased by previous acetaminophen intake.

Для цитирования: Houdret N, Asnar V, Szostak-Talbodec N, Leteurtre E, Humbert L, Lecomte-Houcke M, Lhermitte M, Paris J C. [Hepatonephritis and massive ingestion of buprenorphine].. Acta clinica Belgica. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.